Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


BOTOX NIGHTARE CONTINUED........................
Mar 11, 2011

Hi Dr. Frascino

I have donated again ( I hope my donations in South African Rand make some kind of difference!)

Ok, so I know you said my OCD was OOC- but is it? SO, my saga began in mid January (or thereabouts). Remember I had concerns about the doctor giving me botox with a syringe that wasn't sterile? Well, I still worry about that, but in addition to having a wrinkle free forehead:-) I also had fillers with Juvederm in my lips. I didn't use the whole syringe so she kept it at her practice for a few days, then I took it home with me, then I left it at my other plastic surgeon ( I left my whole bag there) and collected it the next day.

I am now terrifed that my syringe was used by other patients (maybe my doctors are negligent?)

I have had a cold and am now in my third day of diarreah.

Does this all make sense? You're super smart so you'll figure it out.

Could HIV live in a syringe full of Juvederm (hydraularic acid I think?) if it was used on someone else and injected back into me?

I now have lips like Angelina but what about HIV?

Is diarreah about 2x a day a symptom?

Do you think I should get tested and do you think I have put myself at risk?

I am going mad.

PLEASE HELP!!!!!

P

Response from Dr. Frascino

Hello P,

Your question really belongs in the forum, HIV Prevention and Safer Sex, not Fatigue and Anemia, but I'll answer briefly here and post it in both forums. Your fears continue to be completely unwarranted. You ask "does this all make sense?" The answer is yes, it does and one doesn't have to be super smart to figure it out. It's quite simple. HIV is not your problem. Fear of HIV is. HIV would not live in your syringe of Juvederm. Your doctors are not negligent. You have irrational fears about being HIV infected. Your symptoms are not HIV related, because you don't have HIV. If you don't believe me, get a single HIV test at the three-month mark. The results will undoubtedly be negative. The only reason to get this test, by the way, is for peace of mind and to put your irrational fears to rest. If you feel you're "going mad," you should see a shrink. He could help with your OOC OCD as well.

The new lips look fabulous by the way. You should be enjoying them rather than worrying about a disease you don't have!

Be well. Stop worrying.

Dr. Bob


Previous
Side effects of celibacy
Next
indetermined elisa

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement